MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1345/aph.17448

Медицинская библиотека · The Annals of pharmacotherapy · 1998

Vancomycin-induced acute interstitial nephritis.

Wai A O, Lo A M, Abdo A, Marra F

Клинический случайСтатьяПеревод в очереди

Аннотация

OBJECTIVE

To report a case of acute interstitial nephritis (AIN) related to administration of vancomycin for the treatment of Staphylococcus aureus sternal wound infection, osteomyelitis, and infective endocarditis.

CASE SUMMARY: Reports in the literature regarding vancomycin-induced AIN are scarce. We describe the fifth known case of AIN, in a 64-year-old white man who developed fever, maculopapular rash, acute renal failure, eosinophilia, and eosinophiluria after approximately 1 month of vancomycin treatment. The results of the renal biopsy were consistent with an allergic drug reaction. Four months after his initial episode of AIN, the patient was rechallenged with vancomycin for the treatment of S. aureus septic arthritis. One day after initiation of vancomycin, serum eosinophils started to rise, his urine tested positive for eosinophils, but his serum creatinine remained stable.

CONCLUSIONS

Our case report and others from the literature suggest vancomycin causes allergic AIN. Clinicians should be aware of this adverse effect in an era of increasing use of vancomycin for treatment of resistant gram-positive organisms.

Для цитирования: Wai A O, Lo A M, Abdo A, Marra F. Vancomycin-induced acute interstitial nephritis.. The Annals of pharmacotherapy. 1998. DOI: 10.1345/aph.17448.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.